# SDR AALA20160817016

- Difficulty date: August 17, 2016
- Submitted: August 19, 2016
- Operation: Air carrier
- Aircraft: N501AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49738
- Aircraft time: 76,702 hours, 40,664 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Bulb
- Condition: Damaged
- Location: Cabin Lights
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

DURING TAXI OUT FLIGHT ATTENDANT REPORTED A STRONG ODOR NEAR CENTER OF AIRCRAFT BY SEAT ROWS 8 AND 9.  THE AIRCRAFT WAS GROUNDED.  MAINTENANCE FOUND FLUORESCENT BULB DAMAGED BETWEEN ROWS 9 AND 10 ON AIRCRAFT LEFT. INSPECTED BULB RECEPTACLE WITH NO DAMAGE NOTED. REMOVED AND REPLACED BULB IAW AMM 33-10-00.
